English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Shortcutting Directed and Undirected Networks with a Degree Constraint

Tan, R. B., van Leeuwen, E. J., & van Leeuwen, J. (2017). Shortcutting Directed and Undirected Networks with a Degree Constraint. Discrete Applied Mathematics, 220, 91-117. doi:10.1016/j.dam.2016.12.016.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Tan, Richard B.1, Author
van Leeuwen, Erik Jan2, Author              
van Leeuwen, Jan1, Author
Affiliations:
1External Organizations, ou_persistent22              
2Algorithms and Complexity, MPI for Informatics, Max Planck Society, ou_24019              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2016-12-1920172017
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: BibTex Citekey: TanDAM2017
DOI: 10.1016/j.dam.2016.12.016
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Discrete Applied Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Amsterdam : Elsevier
Pages: - Volume / Issue: 220 Sequence Number: - Start / End Page: 91 - 117 Identifier: ISSN: 0166-218X
CoNE: https://pure.mpg.de/cone/journals/resource/954925482629